# SDR CALA2025040303487

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55056
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FLOOR BEAM AT STA 967 HAS CORROSION NEAR FLOORBOARD HOLE AT RIB 30,   COMPLETED REPAIRED FLOOR BEAM AT STA 967 IAW HAECO REO-G25391 STAGE 7 AND ECRA: 5375-01014. CATEGORY A REPAIR WITH NO TIME INTERVALS.
